Main Article Content
In this paper, an effective technique known as the operational matrix method is utilised to solve nonlinear form of fractional dierential equations (FDEs). An explicit effort is placed on the derivation of Hermite polynomials operational matrix with the Caputo sense. The main motivation behind this work is to convert a nonlinear type of FDE into a set of algebraic equations with the consideration of initial conditions. The problem is therefore simplied by these equations to be solved with the proposed method. In order to conrm the effectiveness of the proposed approach, numerical and analytical solutions for a number of nonlinear FDEs are presented. Due to the high simplicity of the proposed approach in practice, it can be comfortably implemented in various aspects of applied science domain.
Butkovskii SS, Postnov AG. Postnova EA. Fractional integro-dierential calculus and its control-theoretical applications. 2013;5:3-34.
Doha AH, Bhrawy EH, Ezz-Eldien SS. A new jacobi operational matrix: An application for solving fractional dierential equations. Applied Mathematical Modelling. 2012;10(36):4931- Butkovskii AG, Postnov SS, Postnova EA. Fractional integro-dierential calculus and its control-theoretical applications. 2013;4(74):463-474.
Ahmadian M, Suleiman A, Salahshour S. An operational matrix based on legendre polynomials for solving fuzzy fractional-order dierential equations. 2013:1-29.
Parand K, Delkhosh M. Operational matrices to solve nonlinear Riccati dierential equations of arbitrary order. St. Petersburg Polytechnical University Journal: Physics and Mathematics.
Abdelkawy MA, Taha M. Taha. An operational matrix of fractional derivatives of laguerre polynomials. 2014;11(12):1041-1055.
Ezz-Eldien SS, Doha EH, Bhrawy AH. A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order. 2011;5(62):2364-2373.
Kim T, Kim DS, Rim SH. Hermite polynomials and their applications associated with bernoulli and euler numbers; 2012.
Shamloo AS, Seifollahi M. Numerical solution of nonlinear multi order fractional dierential equations by implementation of operational matrix of fractional derivative. 2013;3(3):85-92.